# SDR SWAA2022060911098

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM BS 947 RBL49 WL 208 / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C;[02] REMOVED CORROSION ON BS947 RBL49 WL208 2'X1' ORIGINAL MATERIAL THICKNESS IS .150' REMAINING MATERIAL THICKNESS IS .120' DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] DAMAGE ON BS947 RBL49 WL208 TO BE REPAIRED ON COSTUMER CARD TTG8Q00CMNLQ I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206.;[05] VERIFIED CORRECTIVE ACTION 4
